# SDR CALA2018031300909

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5447U19
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT STR LBL 10 .45 FROM BS 1445.6 TO BS 1500 HAS CORROSION ON MULTIPLE AREAS. REMOVED AND REPLACED BULK CARGO FLOOR SUPPORT STRINGER AT STA 14 45.6 TO STA 1500 LBL 10.45 IAW DWG NR 146N5390 REV "C" AND SRM 51-40-02 PARA 4 PAGES 2 AND 3, AND PARA 7 PAGES 6 AND 7.
